How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Medical
Satisfied Customers: 10553
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
Type Your Medical Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

Can chemotherapy drug cause skin to turn green/cause low vitamin

This answer was rated:

Can chemotherapy drug cause skin to turn green/cause low vitamin D,destroy thyroid? What is name of chemo drug that destroys the thyroid?
Good Morning. I am online and available to help you today. Thank you for your patience.

What type of cancer do you have?

Do you have any other medical problems or take any medication?

Before your cancer, did you have thyroid problems?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.
Customer: replied 3 years ago.

I just need to know if such side effects can occur from chemotherapy drug. Also, can such a drug produce some breakup of fat tissue so that tissue appears to fall away from the bone some? I will appreciate your answer. thanks


There are many, many different chemotherapy drugs available and each one of them has many different side effects, all of which vary from patient to patient.

In order to give you a useful answer I really need to know what drug you are talking about and more clinical information about the person or persons who had this side effect.

I hope you can understand this fact....

I look forward to your reply.

Customer: replied 3 years ago.

I cannot provide info at this time. thanks


No problem. Let me know if there is anything else I can do for you in the future.

Have a good day.
Dr. Rick, MD and 3 other Medical Specialists are ready to help you

Related Medical Questions